# SDR 06FDEA04217

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 680-710
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT 680-700 STR 27L-28L FOUND NOT TO BE INSTALLED USING APPROVED DATA.  FILLER DOES NOT PICK UP 2 ADDITIONAL ROWS BEFORE BUTT SPLICE.  REMOVED AND REPLACED DOUBLER FILLER ADDED ADDITIONAL ROWS.  INSTALLED REPAIR BETWEEN STA 680-710, STR 27L-25R REF SRM 53-30-3 PG 14B FIG 3A.  WORK ACCOMPLISHED ON WO#34610, SNRM N00747.
